# SDR SWAA2024082718415

- Difficulty date: July 29, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV E DOOR POST CORRODED<[01] CW EA M-23-125-00356 SWA - REPAIR - B/E AEROSPACE LAVATORY E;[02] CW EA M-23-125-00356 SWA - REPAIR - B/E AEROSPACE LAVATORY E
